# SDR ASAA2016020215269

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,757 hours, 9,139 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH. SATCOM OPS NORMAL.
